# SDR AALA980087

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727AA
- Make and model: Boeing 727227
- Aircraft serial: 20734
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK RIGHT SIDE 1183 BEAM FORWARD SIDE 24 INCHES OUTBOARD FROM VAULT DOOR FRAME STRINGER 13 AREA.  INSTALLED SERVICEABLE BEAM PREVENT MOD AND REPAIR PER BOEING BWG 65C34406 (S/B 727-53-0192).  (M)
